RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Silbergleit, Aleksandr Samuilovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:67
Abstract pages:429
Full texts:230

http://www.mathnet.ru/eng/person66766
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/162035

Publications in Math-Net.Ru
1995
1. A. S. Silbergleit, N. N. Lebedev, “Expansion of an arbitrary function in an integral in degenerate hypergeometric functions”, Differ. Uravn., 31:3 (1995),  534–537  mathnet  mathscinet; Differ. Equ., 31:3 (1995), 499–502
1989
2. A. S. Silbergleit, “Quasistationary solutions of nonlinear autonomous systems”, Differ. Uravn., 25:10 (1989),  1807–1809  mathnet  mathscinet  zmath
1988
3. E. V. Galaktionov, A. S. Silbergleit, “Absorbing sets of systems of hydrodynamic type”, Differ. Uravn., 24:4 (1988),  555–563  mathnet  mathscinet; Differ. Equ., 24:4 (1988), 377–383
1986
4. A. S. Silbergleit, “Finite-strain plane waves in homogeneous nonlinearly elastic media”, Dokl. Akad. Nauk SSSR, 291:6 (1986),  1323–1327  mathnet  mathscinet  zmath
1984
5. A. S. Silbergleit, Ju. I. Kopilevich, “A property of a quadratic operator pencil determining the normal modes of an elastic cylinder with a free surface”, Dokl. Akad. Nauk SSSR, 278:5 (1984),  1086–1089  mathnet  mathscinet  zmath
1983
6. A. S. Silbergleit, I. B. Suslova, “Torsion of an elastic rod of circular cross section weakened by an arbitrary number of radial cracks which reach to the surface”, Dokl. Akad. Nauk SSSR, 271:2 (1983),  319–323  mathnet  mathscinet  zmath
1981
7. A. S. Silbergleit, Ju. I. Kopilevich, “On the dispersion curves of waveguide systems that are connected with quadratic operator pencils”, Dokl. Akad. Nauk SSSR, 259:6 (1981),  1345–1349  mathnet  mathscinet
8. A. S. Silbergleit, Ju. I. Kopilevich, “On properties of waves associated with quadratic operator pencils”, Dokl. Akad. Nauk SSSR, 256:3 (1981),  565–570  mathnet  mathscinet
1977
9. A. S. Silbergleit, B. M. Nuller, “Generalized orthogonality of homogeneous solutions in dynamic problems of the theory of elasticity”, Dokl. Akad. Nauk SSSR, 234:2 (1977),  333–335  mathnet  mathscinet  zmath
10. A. S. Silbergleit, “Uniform asymptotic expansion of the Dirichlet integral”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977),  1588–1592  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 237–242
1976
11. A. S. Silbergleit, I. N. Zlatina, “Some general representations of the solution of the dynamic equations of the theory of elasticity”, Dokl. Akad. Nauk SSSR, 227:1 (1976),  71–74  mathnet  mathscinet  zmath
12. A. S. Silbergleit, “Uniform asymptotic expansions of certain definite integrals”, Zh. Vychisl. Mat. Mat. Fiz., 16:1 (1976),  40–47  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:1 (1976), 36–44

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019